Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Pazy
Title: Semigroups of linear operators and applications to partial differential equations
Additional book information: Applied Mathematical Sciences, Vol. 44, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983, viii + 279 pp., $29.80. ISBN 0-387- 90845-5.

Review Information:

Reviewer: Robert H. Martin, Jr.
Journal: Bull. Amer. Math. Soc. 12 (1985), 302-305
DOI: https://doi.org/10.1090/S0273-0979-1985-15386-8